# SDR ASAA2017070321267

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,053 hours, 4,045 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  HAD AN EGT OVERTEMP ON THE NR 1 ENGINE. 954 DEGREES FOR LESS THAN 5 SECONDS. 27K BUMP POWER. DIAGNOSTICS REPORTED THE NR 1 ENGINE EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS.  PEAK EGT RECORDED ON REPORT 06 WAS 958 DEGREES. REF TSR908524.  ACFT GROUNDED.  CLEARED AND RESET IAW AMM 71-00-00-740-801-F00.  ACCOMPLISHED T/C 78273000 AND FOUND T495S2 OUT OF RANGE ON THE NR 1 ENGINE.  PERFORMED VISUAL INSPECTION OF HARNESS IAW FIM 77-05 TASK 801. NO DEFECTS NOTED.  PERFORMED CONNECTOR CLEANING OF T495S2 SENSOR IAW AMM 77-21-00-140-801. READING BEFORE CLEANING WAS OUT OF RANGE.  AFTER CLEANING WAS 139.53. ALL SENSORS WERE WITHIN RANGE OF EACH OTHER.  PERFORMED REPAIR CONFIRMATION  IAW FIM 77-21, TASK 802. NO FAULT MESSAGES.  PERFORMED REPAIR CONFIRMATION IAW FIM 77-05, TASK 801, OPS CHECK GOOD, NO FLUCTUATIONS AND T49.5 PROBES ARE WITHIN RANGE.
